MAUDE Adverse Event Report: GE MEDICAL SYSTEMS (CHINA) CO., LTD CARESTATION 650C; ANESTHESIA GAS MACHINE

GE MEDICAL SYSTEMS (CHINA) CO., LTD CARESTATION 650C; ANESTHESIA GAS MACHINE
Model Number A1
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a malfunction resulting in potential power failure.There was no patient involvement.
 
Additional Manufacturer Narrative
Ge healthcare's investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
 
Additional Manufacturer Narrative
The customer declined ge healthcare service.No repair information available.

Brand Name
CARESTATION 650C
Common Device Name
ANESTHESIA GAS MACHINE
Manufacturer (Section D)
GE MEDICAL SYSTEMS (CHINA) CO., LTD
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH  214028
Manufacturer (Section G)
GE MEDICAL SYSTEMS (CHINA) CO., LTD
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH   214028
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key23609297
Report Number9710602-2025-03904
Device Sequence Number9203839
Product Code BSZ
UDI-Device Identifier00840682103954
UDI-Public(01)00840682103954(11)201124
Combination Product (Y/N)N
Initial Reporter CountryAG
PMA/510(K) Number
K151570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberA1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown